# SDR ASOA201701111474

- Difficulty date: January 11, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 36,165 hours, 26,758 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 67053002902
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER CHAFFED BS 980, STRINGER 27R.   REPAIRED IAW SRM 51-42-21-001-001-A01 & REO 670-53-00-290 REV A .
